MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS CARDIOROOT WOVEN; VASCULAR POLYESTER GRAFT
Model Number HEWROOT0034
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): a review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to established procedures and no anomaly was found.Specifically, the review of the mechanical test results obtained on the same fabric as the complaint device indicated values within product specifications.(b)(4): no conclusion can be drawn.However, the conducted investigation would tend to indicate that the product was not defective at the time of manufacturing.(b)(4): please note that precautions when cutting the graft are clearly mentioned in the warning section of the instructions for use "due to their intrinsic weaving pattern, woven grafts are more prone to fraying when cut with scissors.As with all woven products, a low-temperature disposable cautery should be used to minimize fraying when cutting this graft".Therefore, it is considered as probable that an user error has contributed to this event.
 
Event or Problem Description
The hospital reported that during a cardioroot graft procedure, surgeon experienced some graft fraying at the point where he used scissors to trim the graft for length.No negative patient outcome was reported.The graft was implanted.

Brand Name
CARDIOROOT WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6493157
Report Number1640201-2017-00007
Device Sequence Number1269100
Product Code DSY
UDI-Device Identifier00384401013938
UDI-Public00384401013938
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2019
Device Model NumberHEWROOT0034
Device Catalogue NumberHEWROOT0034
Device Lot Number14J11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1